# SDR AALA202409299427

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 34,739 hours, 14,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25242
- Condition: Frayed
- Location: Zone 800
- Part time: 19,558 hours, 8,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: THE R1 DOOR SLIDE HAS A FRAYED APRON. MAINTENANCE  INSTALLED A NEW SERVICEABLE R1 DOOR SLIDE PACK IAW AMM 25-66-01.
